Kodai Mathematical Journal

On the number of cusps of perturbations of complex polynomials

Kazumasa Inaba

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $f$ be a 1-variable complex polynomial such that $f$ has an isolated singularity at the origin. In the present paper, we show that there exists a perturbation $f_{t}$ of $f$ which has only fold singularities and cusps as singularities of a real polynomial map from $\mathbf{R}^2$ to $\mathbf{R}^2$. We then calculate the number of cusps of $f_t$ in a sufficiently small neighborhood of the origin and estimate the number of cusps of $f_t$ in $\mathbf{R}^2$.

Article information

Source
Kodai Math. J., Volume 42, Number 3 (2019), 593-610.

Dates
First available in Project Euclid: 31 October 2019

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1572487234

Digital Object Identifier
doi:10.2996/kmj/1572487234

Mathematical Reviews number (MathSciNet)
MR4025760

Citation

Inaba, Kazumasa. On the number of cusps of perturbations of complex polynomials. Kodai Math. J. 42 (2019), no. 3, 593--610. doi:10.2996/kmj/1572487234. https://projecteuclid.org/euclid.kmj/1572487234


Export citation